It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Drug Interactions / Side Effects Message Board

  • Nausea As a Side Effect of Triamterene?

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 03-02-2020, 03:38 PM   #1
    1965_Bruce
    Senior Member
    (male)
     
    Join Date: Jun 2002
    Location: United States of America
    Posts: 200
    1965_Bruce HB User
    Nausea As a Side Effect of Triamterene?

    Has anyone had nausea/vomiting as a side effect of Triamterene when used for blood pressure? Its listed as a possible effect but not common. My doc promised it would be a safe way to start controlling bp, especially with a low dose. But the only thing that has changed in my life in the last 2 months was using that, and now I've got stomach troubles.

    I'm going to be talking to him but I'm wondering if this could be a cause.

     
    Reply With Quote
    Sponsors Lightbulb
       
    Reply Reply




    « Tresiba | - »
    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 04:51 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!